Related News
Why does my eye become red?
Question
I am a 38 years old man having a problem in my left eye for the last 8 years. It becomes red sometimes and I feel like dust has fallen in my eye. This has happened two to three times a year. The doctor prescribed only hydo-tear 4 times a day. After using this medicine for 30-45 days, my eye becomes fine. My vision is very good. The problem is recurrent and becomes worse in daytime. Please advise.
Expert Answer
A
Dr Arun MishraOct 23, 2009
Consultant Ophthalmic Surgeon, UK
Your doctors have given you correct advice.
This condition is called dry eyes and you will have to keep using lubricants to get relief from symptoms. This will not harm your eyes or vision. Symptoms will fluctuate depending on weather and environmental moistures. Use of computers produces heat and so will make the symptoms worse.
This condition is called dry eyes and you will have to keep using lubricants to get relief from symptoms. This will not harm your eyes or vision. Symptoms will fluctuate depending on weather and environmental moistures. Use of computers produces heat and so will make the symptoms worse.
Advertisement